# SDR DALA2020100903319

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 49,076 hours, 25,842 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU 02 PANEL AT SEAT 1AB DID NOT DROP CORR: HARNESS DAMAGED, R/R HARNESS LEADING TO SOLENOID PER CMM
